# SDR HEEA086734

- Difficulty date: May 22, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N854PH
- Make and model: Snias AS350B2
- Aircraft serial: 3248
- Aircraft time: 1,772 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Power Supply
- Part number: 356H2801
- Part serial: 3436
- Condition: Inoperative
- Location: Strobe
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STROBE LIGHT POWER SUPPLY HASN`T ANY POWER OUTPUT. TO BE SENT TO VENDOR.
